# SDR CALA2025070706259

- Difficulty date: July 2, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N76503
- Make and model: Boeing 737824
- Aircraft serial: 33461
- Aircraft time: 58,177 hours, 21,792 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A323123
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV PAN SERVICE PANEL SKIN STRUCTURE AROUND PAN HAS SIGNS OF CORROSION AT HYLOCK AREA, REF 002741809 FUSELAGE SKIN AT LAVATORY SERVICE PAN BS 847-867 AT S-25L REPAIRED PER ECRA -5331-03169 REF  BAM N/R002731809 FOR WORKED PERFORMED AND REQUIRED INSPECTION SIGN OFF. REF LOG PAGES 5411329 AND 5411121 FOR REINSPECTION REQUIREMENTS.
